Random difference equations and Renewal theory for products of random matrices

Harry Kesten Cornell University, Ithaca, N.Y., USA

TBD mathscidoc:1701.331448

Acta Mathematica, 131, (1), 207-248, 1973.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 278 downloads ] [ 0 comments ]
@inproceedings{harry1973random,
  title={Random difference equations and Renewal theory for products of random matrices},
  author={Harry Kesten},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230160254157},
  booktitle={Acta Mathematica},
  volume={131},
  number={1},
  pages={207-248},
  year={1973},
}
Harry Kesten. Random difference equations and Renewal theory for products of random matrices. 1973. Vol. 131. In Acta Mathematica. pp.207-248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230160254157.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved